# SDR AALA202512129250

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 61,156 hours, 26,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT ROW 15ABC INOP. **SUPPLEMENTAL REPORT FOR SDR AALA202512119250 SUBMITTED 12/9/2025 BY AUS .** (CLOSED)** MAINTENANCE  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AND HARNESS IAW AMM 33-51-19.
